ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

К вопросу о разрешимости одного класса интегро-дифференциальных уравнений типа свертки на всей прямой

Хачатрян, Х. А. and Хачатрян, Э. А. (2007) К вопросу о разрешимости одного класса интегро-дифференциальных уравнений типа свертки на всей прямой. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (3). pp. 55-72. ISSN 00002-3043

[img]
Preview
PDF
Download (482Kb) | Preview

    Abstract

    В статье изучается вопрос разрешимости следующего интегро- дифферециального уравнения где искомое решение принадлежит классу абсолютно непрерывных на R функций медленного роста. Рассматриваемое уравнение решается путем сочетания специальной факторизации соответствующего интегро-дифференциального оператора с методами теории функций и теории интегральных уравнений типа свертки (и их обощений). The paper considers the solvability of the integro-differential equation where the desired solution is searched in the class of functions which are absolutely continuous and of slow growth on R. The considered equation is solved by combination of a special factorization of the corresponding integro-differential operator with some methods of function theory and generalized methods of the theory of convolution type integral equations.

    Item Type: Article
    Additional Information: On the Solvability Question of a Class of Convolution Type Integro-Differential Equations on the Whole Line / Kh. A. Khachatryan, E. A. Khachatryan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Aug 2012 12:46
    Last Modified: 01 Oct 2012 16:28
    URI: http://mathematics.asj-oa.am/id/eprint/103

    Actions (login required)

    View Item